I recently became physically intimate with my boyfriend. I noticed his penis appears to have a very peculiar pigmentation. He is caucasian. However, his scrotum and three quarters of his shaft is very dark in color. The head of his penis and about a quarter of the shaft beneath his head is a very bright pink. I also noticed some pink spots on the darker area of his scrotum. His arms also seem to have "tanning" spots on them. There are no raised bumps nor hardness to his skin. Is this a common pigmentation disorder?
I have this same problem. The dark area is on the left side of the penis shaft right in the middle(from the head to the base). It showed up 2-3 years ago and my doctor told me it was a lack of pigmentation (asked about it 2 years ago, asked another doctor again recently). Doctor checked me out did a urine test said it was negative, but gave me doxycycline incase it was something else. But now it seems to be getting darker.
Every now and again seems to be a dull pain sensation right running from my scrotum to the dark spot. Seems like something is going on. The answer of a normal pigmentation loss may be right but I'm a bit confused. If it was a loss of pigmentation I would think it would be lighter in color. The dark color is about the size of a quarter, it is definately the skin, however above the dark spot the skin is a lot whiter than my normal skin color and the underside of the penis head is white. So to break it down the top half of the head is the good pink color the bottom half is white/pale. It seems like a vein was injured somehow, sex or sports maybe.
Is the vein theory possible?
If anyone has a similar problem or answer to what is going on I'd like to hear it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.